# SDR AWXA200400990

- Difficulty date: September 5, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 18,512 hours, 6,964 cycles
- Engine: Pwa PW120A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175900300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK A .5 INCH CRACK WAS FOUND IN AFT GALLEY FLOOR PANEL 262 EF. MAINTENANCE PERFORMED BOND REPAIR OF CRACKED FLOOR PANEL 262 EF IAW A319 SRM 53-02-00, FIG. 201, PG. 203-204, AND 206.
